# SDR FDEA201203100868

- Difficulty date: March 10, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,705 hours, 18,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP JOINT PITTING CORROSSION FOUND STARTING FROM BS 660 TO 760  STRINGER 19 RT.  CORROSSION IS WITHIN .1 OF UPPER LAP JOINT SKIN. FOUND   DURING EA F-5330-157904 PART 1 ITEM 1 SCRIB LINE INSPECTION. INSPECTION REPAIR C/OUT ON EA F-5330-157904.
